Alert archive / Colorado / Severe Thunderstorm Warnings in 2024
Severe Thunderstorm Warning 145, NWS Pueblo, CO
NWS Pueblo, CO issued this severe thunderstorm warning at Jul 3, 2024, 4:36 AM MDT for Crowley County, Otero County, Colorado. It was in force for 54 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 3, 2024, 4:36 AM MDT (10:36 UTC)
- Expired
- Jul 3, 2024, 5:30 AM MDT
- In force
- 54 min
- Issued by
- NWS Pueblo, CO
- Area
- Storm-based polygon
- Damage threat
- Considerable
- Hail
- 1.75 in
- Wind
- 60.0 mph
Counties Crowley County, CO, Otero County, CO
The radar
The Pueblo radar (KPUX), 61 km from the middle of the area, began a volume at 10:38 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 3, 5:04 AM MDT | HAIL 1 | Cheraw, CO |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 28 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Dodge City, (KDDC), launched 00:00Z, 10.6 hours before the alert went out and 330 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1838 J/kg
- Mixed-layer CIN
- -47 J/kg
- Mixed-layer LCL
- 1219 m above ground
- 0-6 km bulk shear
- 41 kt
- 0-1 km storm-relative helicity
- -50 m²/s²
- 0-3 km storm-relative helicity
- 55 m²/s²
- Significant tornado parameter
- 0.2
- Supercell composite
- 1.4
The text
As transmitted.
125
WUUS55 KPUB 031036
SVRPUB
COC025-089-031130-
/O.NEW.KPUB.SV.W.0145.240703T1036Z-240703T1130Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Pueblo CO
436 AM MDT Wed Jul 3 2024
The National Weather Service in Pueblo has issued a
* Severe Thunderstorm Warning for...
Northeastern Otero County in southeastern Colorado...
Southeastern Crowley County in southeastern Colorado...
* Until 530 AM MDT.
* At 435 AM MDT, a severe thunderstorm was located near Rocky Ford,
or 13 miles northwest of La Junta, moving east at 15 mph.
HAZARD...Golf ball size hail and 60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles. Expect
wind damage to roofs, siding, and trees.
* Locations impacted include...
Rocky Ford and Cheraw.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3806 10378 3819 10379 3826 10342 3800 10342
TIME...MOT...LOC 1035Z 264DEG 12KT 3813 10371
THUNDERSTORM DAMAGE THREAT...CONSIDERABLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
Moore3 follow-up statements
664
WWUS55 KPUB 031052
SVSPUB
Severe Weather Statement
National Weather Service Pueblo CO
452 AM MDT Wed Jul 3 2024
COC025-089-031130-
/O.CON.KPUB.SV.W.0145.000000T0000Z-240703T1130Z/
Otero CO-Crowley CO-
452 AM MDT Wed Jul 3 2024
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 530 AM MDT
FOR NORTHEASTERN OTERO AND SOUTHEASTERN CROWLEY COUNTIES...
At 452 AM MDT, a severe thunderstorm was located near Sugar City, or
11 miles northwest of La Junta, moving east at 15 mph.
HAZARD...Golf ball size hail and 60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles. Expect wind
damage to roofs, siding, and trees.
Locations impacted include...
Cheraw.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3807 10371 3818 10372 3826 10342 3800 10342
TIME...MOT...LOC 1052Z 264DEG 12KT 3814 10364
THUNDERSTORM DAMAGE THREAT...CONSIDERABLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
Moore493
WWUS55 KPUB 031110
SVSPUB
Severe Weather Statement
National Weather Service Pueblo CO
510 AM MDT Wed Jul 3 2024
COC025-089-031130-
/O.CON.KPUB.SV.W.0145.000000T0000Z-240703T1130Z/
Otero CO-Crowley CO-
510 AM MDT Wed Jul 3 2024
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 530 AM MDT
FOR NORTHEASTERN OTERO AND SOUTHEASTERN CROWLEY COUNTIES...
At 510 AM MDT, a severe thunderstorm was located over Cheraw, or 10
miles north of La Junta, moving east at 15 mph.
HAZARD...Golf ball size hail and 60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles. Expect wind
damage to roofs, siding, and trees.
Locations impacted include...
Cheraw.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3809 10356 3817 10356 3824 10342 3804 10342
TIME...MOT...LOC 1110Z 270DEG 15KT 3813 10352
THUNDERSTORM DAMAGE THREAT...CONSIDERABLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
Moore011 WWUS55 KPUB 031123 SVSPUB Severe Weather Statement National Weather Service Pueblo CO 523 AM MDT Wed Jul 3 2024 COC025-089-031133- /O.EXP.KPUB.SV.W.0145.000000T0000Z-240703T1130Z/ Otero CO-Crowley CO- 523 AM MDT Wed Jul 3 2024 ...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN OTERO AND SOUTHEASTERN CROWLEY COUNTIES WILL EXPIRE AT 530 AM MDT... The storm which prompted the warning has weakened below severe limits, and has exited the warned area. Therefore, the warning will be allowed to expire. However, heavy rain is still possible with this thunderstorm. To report severe weather, contact your nearest law enforcement agency. They will relay your report to the National Weather Service Pueblo. && LAT...LON 3809 10356 3817 10356 3824 10342 3804 10342 TIME...MOT...LOC 1123Z 264DEG 12KT 3813 10347 $$ Moore
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pueblo, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 3, 3:47 AM MDT, 49 minutes earlier. Its key messages:
- Scattered strong to severe storms are expected this afternoon, forming over the southeast mountains before moving east into this evening.
- Northwest flow aloft and occasional cold fronts will maintain a daily threat of isolated to scattered afternoon and evening convection through the extended, with temperatures at or slightly below seasonal normals.
Area forecast discussion, Jul 3, 3:47 AM MDT, 49 minutes before
Area Forecast Discussion National Weather Service Pueblo CO 347 AM MDT Wed Jul 3 2024 .KEY MESSAGES... - Scattered strong to severe storms are expected this afternoon, forming over the southeast mountains before moving east into this evening. - Northwest flow aloft and occasional cold fronts will maintain a daily threat of isolated to scattered afternoon and evening convection through the extended, with temperatures at or slightly below seasonal normals. && .SHORT TERM /THROUGH TONIGHT/... Issued at 343 AM MDT Wed Jul 3 2024 Currently... Chance for scattered showers and thunderstorms will continue overnight for the plains east of the I-25 corridor and push east towards the Kansas border. Any storms that develop are expected to dissipate by early morning. Widespread severe hazards are not expected due to diurnal cooling and overall lack of forcings, but large hail could be a concern with localized stronger storms. TODAY THROUGH TONIGHT... Strong zonal flow continues Wednesday as we remain behind a upper level trough with occasional embedded shortwaves. Expect warm weather with temperatures in the mid 80's for the plains, high 70's for the mountain valleys and 60s-70s for the mountains. Wednesday afternoon has a set up that could potentially bring strong storms to the CWA. Models are showing a weak dry line set up from the northern half of the state on the eastern plains extending through southern Colorado Wednesday afternoon. With MLCAPE values of 1000-1500 J/kg and 25-30 knots of effective bulk shear for the eastern plains, expect scattered showers/thunderstorms to develop. Storms are expected to develop in the afternoon off the Sangre De Cristos and spread east until they fizzle out overnight. Strong hail (1.5"+) and winds (60+ mph) are concerns with stronger storms based on forecast soundings. Models are in agreement of timing/set up of convection north of the Palmer Divide, but start to disagree once south of the Palmer Divide into our CWA. The HRRR is mixing out a majority of the convection with isolated storms developing off the southern mountains after noon, propagating east with some strengthening prior to moving into western Kansas. Ensembles are showing scattered storms develop off the southern mountains and quickly strengthen as they move off into the eastern plains. This is the most likely scenario based on model consensus and the SPC slight thunderstorm outlook for the northern portion of our CWA including Crowley and Kiowa counties. && .LONG TERM /THURSDAY THROUGH TUESDAY/... Issued at 343 AM MDT Wed Jul 3 2024 Thursday through Saturday...A strong ridge of high pressure will reside over the West Coast through Saturday, keeping northwest flow aloft across CO. Minor disturbances in the upper flow will keep the threat of isolated to scattered convection in place each afternoon for the forecast area, with the best chances over the eastern mts, I- 25 Corridor and southern border. A dry cold front drops south across the Palmer Divide early Thu morning, ushering in cooler conditions. High temps will be in the upper 70s to mid 80s for Thu and Fri, which is normal for the high valleys but below normal for the plains. Saturday will be the warmest day of the extended as another shortwave drops into the Dakotas, increasing winds slightly across CO and bumping temps up into the mid 80s to lower 90s for the plains. In addition, spotty near-critical fire weather conditions will be possible across Fire Zones 220, 222 and 223 where minimum RH levels are forecast to drop below 15 percent. Sunday through Tuesday..The large upper ridge to the west starts to move inland, with the high centroid pushing into the Great Basin region for the start of the next work week. This will effectively eliminate the northwest flow aloft that has been in place for a while now. Meanwhile, a stronger upper shortwave drops south into the Rockies early Sunday, pushing a cold front south into CO through the morning. This will knock temps back to below normal across the plains, as well as support isolated to scattered showers and thunderstorms both Sunday and Monday across much of the area, including the eastern plains. Tuesday will start to warm back up again with less convection chances. As for temps, plan on highs in the mid 70s to around 80F each day for the high valleys. For the plains, temps will climb into the upper 70s to upper 80s Sunday and Monday, then mid 80s to lower 90s for Tuesday. Moore && .AVIATION /06Z TAFS THROUGH 06Z THURSDAY/... Issued at 343 AM MDT Wed Jul 3 2024 KALS: VFR conditions are expected through 24 hours. West winds will pick up this afternoon, gusting to around 25-30 knots, before weakening in the evening. KCOS and KPUB: Southeast upsloping winds will dominate most of the morning, before turning more southerly in the afternoon. Showers and thunderstorms are expected to form in the area around mid-afternoon, moving in from the nearby higher terrain, lowering cloud ceilings and generating gusty outflow winds. If a thunderstorm manages to move close to the terminals, winds will become strong and erratic, around 40 knots or so, and precipitation could briefly limit visibility into MVFR range. && .PUB WATCHES/WARNINGS/ADVISORIES... None. && SHORT TERM...GARBEROGLIO LONG TERM...MOORE AVIATION...GARBEROGLIO
Hazardous weather outlook, Jul 3, 3:54 AM MDT, 42 minutes before
Hazardous Weather Outlook National Weather Service Pueblo CO 354 AM MDT Wed Jul 3 2024 COZ058>089-093>099-041300- Western Mosquito Range/East Lake County Above 11000 Feet- Leadville Vicinity/Lake County Below 11000 Feet- Eastern Sawatch Mountains Above 11000 Feet- Western Chaffee County Between 9000 and 11000 Feet- Central Chaffee County Below 9000 Feet- Western Mosquito Range/East Chaffee County Above 9000 Feet- Saguache County West of Continental Divide Below 10000 Feet- Saguache County East of Continental Divide Below 10000 Feet- La Garita Mountains Above 10000 Feet- Upper Rio Grande Valley/Eastern San Juan Mountains Below 10000 Feet-Eastern San Juan Mountains Above 10000 Feet- Del Norte Vicinity/Northern San Luis Valley Below 8500 Feet- Alamosa Vicinity/Central San Luis Valley Below 8500 Feet- Southern San Luis Valley- Northern Sangre de Cristo Mountains Between 8500 And 11000 Feet- Northern Sangre de Cristo Mountains Above 11000 Feet- Southern Sangre de Cristo Mountains Between 7500 and 11000 Feet- Southern Sangre de Cristo Mountains Above 11000 Feet- Northwestern Fremont County Above 8500 Feet- Western/Central Fremont County Below 8500 Feet- Wet Mountain Valley Below 8500 Feet- Wet Mountains between 6300 and 10000 Feet- Wet Mountains Above 10000 Feet- Teller County/Rampart Range Above 7500 Feet/Pikes Peak Between 7500 And 11000 Feet-Pikes Peak Above 11000 Feet- Canon City Vicinity/Eastern Fremont County- Northern El Paso County/Monument Ridge/Rampart Range Below 7500 Feet- Colorado Springs Vicinity/Southern El Paso County/Rampart Range Below 7400 Feet-Pueblo Vicinity/Pueblo County Below 6300 Feet- Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Feet- Trinidad Vicinity/Western Las Animas County Below 7500 Feet- Crowley County-La Junta Vicinity/Otero County- Eastern Las Animas County-Western Kiowa County- Eastern Kiowa County-Las Animas Vicinity/Bent County- Lamar Vicinity/Prowers County-Springfield Vicinity/Baca County- 354 AM MDT Wed Jul 3 2024 This hazardous weather outlook is for portions of central...east central...south central and southeast Colorado. .DAY ONE...Today and Tonight Scattered showers and thunderstorms are expected this afternoon, forming over our southeast mountains before spreading east through the rest of the day. A few storms are expected to become strong to severe, and will be capable of producing hail up to 1.5 inches in diameter and winds around 60 mph. Storms could move anywhere across I-25 and the eastern plains today, with the best chances for severe storms across Crowley and Kiowa Counties. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday Isolated to scattered showers and thunderstorms are expected each afternoon. The main hazards from storms will be gusty outflow winds, lightning, and hail. Storms that produce heavy rainfall could lead to flash flooding concerns over burn scars and other vulnerable areas. Thursday will have less of a chance for thunderstorm activity, with the main concern being high fire danger due to dry surface conditions and gusty winds. .SPOTTER INFORMATION STATEMENT... Weather conditions that meet reporting criteria for spotters will be possible over portions of the region. GARBEROGLIO/27
In the hours before
Special weather statement, Jul 2, 11:22 PM MDT, 5 hours 14 minutes before
Special Weather Statement
National Weather Service Pueblo CO
1122 PM MDT Tue Jul 2 2024
COZ093-097-030600-
Las Animas Vicinity/Bent County CO-La Junta Vicinity/Otero County CO-
1122 PM MDT Tue Jul 2 2024
...A STRONG THUNDERSTORM WILL IMPACT NORTHEASTERN OTERO AND
NORTHWESTERN BENT COUNTIES THROUGH MIDNIGHT MDT...
At 1122 PM MDT, Doppler radar was tracking a strong thunderstorm 8
miles south of Rocky Ford, or 11 miles west of La Junta, moving east
at 30 mph.
HAZARD...Wind gusts up to 50 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
La Junta, North La Junta, Rocky Ford, Las Animas, Swink, Cheraw, and
Timpas.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
office in Pueblo.
&&
LAT...LON 3780 10378 3799 10386 3824 10334 3792 10316
TIME...MOT...LOC 0522Z 252DEG 24KT 3793 10374
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...50 MPH
MooreSpecial weather statement, Jul 3, 1:27 AM MDT, 3 hours 9 minutes before
Special Weather Statement
National Weather Service Pueblo CO
127 AM MDT Wed Jul 3 2024
COZ093-030800-
La Junta Vicinity/Otero County CO-
127 AM MDT Wed Jul 3 2024
...A STRONG THUNDERSTORM WILL IMPACT SOUTHEASTERN OTERO AND
NORTHEASTERN LAS ANIMAS COUNTIES THROUGH 200 AM MDT...
At 127 AM MDT, Doppler radar was tracking a strong thunderstorm 10
miles southwest of Higbee, or 21 miles south of North La Junta,
moving east at 15 mph.
HAZARD...Wind gusts up to 50 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
This storm will remain over mainly rural areas of southeastern Otero
and northeastern Las Animas Counties.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3770 10369 3777 10347 3765 10345 3764 10351
3765 10366
TIME...MOT...LOC 0727Z 255DEG 12KT 3767 10360
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPH
MGSpecial weather statement, Jul 3, 3:07 AM MDT, 1 hour 29 minutes before
Special Weather Statement
National Weather Service Pueblo CO
307 AM MDT Wed Jul 3 2024
COZ098-030945-
Lamar Vicinity/Prowers County CO-
307 AM MDT Wed Jul 3 2024
...A STRONG THUNDERSTORM WILL IMPACT SOUTHWESTERN PROWERS COUNTY
THROUGH 345 AM MDT...
At 307 AM MDT, Doppler radar was tracking a strong thunderstorm 13
miles south of Lamar, moving east at 15 mph.
HAZARD...Wind gusts up to 40 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
This storm will remain over mainly rural areas of southwestern
Prowers County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
office in Pueblo.
&&
LAT...LON 3780 10273 3797 10274 3808 10248 3778 10240
TIME...MOT...LOC 0907Z 258DEG 13KT 3789 10266
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH
MooreSpecial weather statement, Jul 3, 3:49 AM MDT, 47 minutes before
Special Weather Statement
National Weather Service Pueblo CO
349 AM MDT Wed Jul 3 2024
COZ089-093-031030-
Crowley County CO-La Junta Vicinity/Otero County CO-
349 AM MDT Wed Jul 3 2024
...A STRONG THUNDERSTORM WILL IMPACT NORTHWESTERN OTERO AND SOUTH
CENTRAL CROWLEY COUNTIES THROUGH 430 AM MDT...
At 349 AM MDT, Doppler radar was tracking a strong thunderstorm over
Manzanola, or 22 miles northwest of La Junta, moving east at 15 mph.
HAZARD...Wind gusts up to 50 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Rocky Ford, Ordway, Manzanola, Olney Springs, and Crowley.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
office in Pueblo.
&&
LAT...LON 3804 10397 3816 10400 3831 10376 3802 10363
TIME...MOT...LOC 0949Z 254DEG 12KT 3811 10392
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH
MooreThe office that day
Everything else NWS Pueblo, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 2, 6:22 PM MDT | Special Weather Statement | PUB | Pueblo | 38 min |
| Jul 2, 7:22 PM MDT | Special Weather Statement | PUB | Pueblo | 23 min |
| Jul 2, 7:47 PM MDT | Special Weather Statement | PUB | Otero | 28 min |
| Jul 2, 7:49 PM MDT | Special Weather Statement | PUB | Pueblo | 26 min |
| Jul 2, 8:03 PM MDT | Special Weather Statement | PUB | Pueblo | 42 min |
| Jul 2, 8:16 PM MDT | Special Weather Statement | PUB | Otero | 44 min |
| Jul 2, 8:33 PM MDT | Special Weather Statement | PUB | Custer | 42 min |
| Jul 2, 8:43 PM MDT | Special Weather Statement | PUB | Pueblo | 47 min |
| Jul 2, 9:30 PM MDT | Special Weather Statement | PUB | Pueblo | 45 min |
| Jul 2, 10:01 PM MDT | Special Weather Statement | PUB | Pueblo | 44 min |
| Jul 2, 11:22 PM MDT | Special Weather Statement | PUB | Otero | 38 min |
| Jul 2, 11:52 PM MDT | Severe Thunderstorm Warning | PUB | Otero | 23 min |
| Jul 3, 12:13 AM MDT | Severe Thunderstorm Warning | PUB | Otero | 32 min |
| Jul 3, 12:24 AM MDT | Severe Thunderstorm Warning | PUB | Otero | 36 min |
| Jul 3, 12:52 AM MDT | Severe Thunderstorm Warning | PUB | Bent, Otero | 23 min |
| Jul 3, 1:13 AM MDT | Severe Thunderstorm Warning | PUB | Bent | 32 min |
| Jul 3, 1:27 AM MDT | Special Weather Statement | PUB | Otero | 33 min |
| Jul 3, 1:43 AM MDT | Severe Thunderstorm Warning | PUB | Otero | 32 min |
| Jul 3, 3:07 AM MDT | Special Weather Statement | PUB | Prowers | 38 min |
| Jul 3, 3:49 AM MDT | Special Weather Statement | PUB | Crowley | 41 min |
| Jul 3, 3:58 AM MDT | Severe Thunderstorm Warning | PUB | Crowley, Otero | 47 min |
| Jul 3, 5:37 AM MDT | River Flood Warning | PUB | Otero | 6 hr |
| Jul 3, 1:13 PM MDT | Special Weather Statement | PUB | Alamosa | 32 min |
| Jul 3, 1:31 PM MDT | Severe Thunderstorm Warning | PUB | Alamosa, Costilla, Huerfano, Rio Grande, Saguache | 29 min |
| Jul 3, 1:57 PM MDT | Special Weather Statement | PUB | Alamosa | 33 min |
| Jul 3, 2:30 PM MDT | Special Weather Statement | PUB | Otero | 30 min |
| Jul 3, 2:42 PM MDT | Special Weather Statement | PUB | Huerfano | 33 min |
| Jul 3, 2:54 PM MDT | Special Weather Statement | PUB | Las Animas | 36 min |
| Jul 3, 2:59 PM MDT | Severe Thunderstorm Warning | PUB | Huerfano, Las Animas, Pueblo | 31 min |
| Jul 3, 3:02 PM MDT | Special Weather Statement | PUB | Rio Grande | 28 min |
| Jul 3, 3:06 PM MDT | Special Weather Statement | PUB | Otero | 39 min |
| Jul 3, 3:22 PM MDT | Special Weather Statement | PUB | Huerfano | 23 min |
| Jul 3, 3:27 PM MDT | Severe Thunderstorm Warning | PUB | Bent, Las Animas, Otero | 48 min |
| Jul 3, 3:30 PM MDT | Special Weather Statement | PUB | 30 min | |
| Jul 3, 3:30 PM MDT | Severe Thunderstorm Warning | PUB | Huerfano, Las Animas, Pueblo | 45 min |
| Jul 3, 3:35 PM MDT | Special Weather Statement | PUB | Otero | 25 min |
| Jul 3, 4:08 PM MDT | Severe Thunderstorm Warning | PUB | Las Animas, Otero, Pueblo | 52 min |
| Jul 3, 4:12 PM MDT | Severe Thunderstorm Warning | PUB | Bent, Las Animas, Otero | 48 min |
| Jul 3, 4:31 PM MDT | Severe Thunderstorm Warning | PUB | Bent, Crowley, Las Animas, Otero | 44 min |
| Jul 3, 5:09 PM MDT | Special Weather Statement | PUB | Baca | 36 min |
| Jul 3, 5:09 PM MDT | Severe Thunderstorm Warning | PUB | Baca, Bent, Kiowa, Las Animas, Otero | 51 min |
| Jul 3, 5:20 PM MDT | Severe Thunderstorm Warning | PUB | Bent, Kiowa | 25 min |
| Jul 3, 5:27 PM MDT | Severe Thunderstorm Warning | PUB | Baca | 48 min |
| Jul 3, 5:36 PM MDT | Severe Thunderstorm Warning | PUB | Bent, Kiowa, Prowers | 39 min |
| Jul 3, 5:39 PM MDT | Severe Thunderstorm Warning | PUB | El Paso | 36 min |
Nearby
Severe Thunderstorm Warnings in Colorado, 2024Every severe thunderstorm warning in 2024
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.